Follow
Michael V. Klibanov
Michael V. Klibanov
Professor of Mathematics, University of North Carolina at Charlotte, Charlotte
Verified email at uncc.edu
Title
Cited by
Cited by
Year
Carleman estimates for coefficient inverse problems and numerical applications
MMV Klibanov, AA Timonov
Walter de Gruyter, 2004
5192004
Approximate global convergence and adaptivity for coefficient inverse problems
L Beilina, MMV Klibanov
Springer, 2012
4462012
Inverse problems and Carleman estimates
MV Klibanov
Inverse problems 8 (4), 575, 1992
4361992
A computational quasi-reversibility method for Cauchy problems for Laplace’s equation
MV Klibanov, F Santosa
SIAM Journal on Applied Mathematics 51 (6), 1653-1675, 1991
2681991
Carleman estimates for global uniqueness, stability and numerical methods for coefficient inverse problems
MV Klibanov
Journal of Inverse and Ill-Posed Problems 21 (4), 477-560, 2013
2222013
The phase retrieval problem
MV Klibanov, PE Sacks, AV Tikhonravov
Inverse problems 11 (1), 1, 1995
1851995
Global uniqueness of a class of multidimensional inverse problems
AL Bukhgeim, MV Klibanov
Doklady Akademii Nauk 260 (2), 269-272, 1981
1611981
Stability estimates for ill-posed Cauchy problems involving hyperbolic equations and inequalities
MA Kazemi, MV Klibanov
Applicable Analysis 50 (1-2), 93-102, 1993
1551993
A globally convergent numerical method for a coefficient inverse problem
L Beilina, MV Klibanov
SIAM Journal on Scientific Computing 31 (1), 478-509, 2008
1432008
Newton-Kantorovich method for three-dimensional potential inverse scattering problem and stability of the hyperbolic Cauchy problem with time-dependent data
MV Klibanov, J Malinsky
Inverse problems 7 (4), 577, 1991
1241991
Phaseless inverse scattering and the phase problem in optics
MV Klibanov, PE Sacks
Journal of mathematical physics 33 (11), 3813-3821, 1992
1161992
Method and apparatus for detecting an abnormality within a host medium
MV Klibanov, TR Lucas
US Patent 5,963,658, 1999
1121999
Adaptivity with relaxation for ill-posed problems and global convergence for a coefficient inverse problem
L Beilina, MV Klibanov, MY Kokurin
Journal of Mathematical Sciences 167, 279-325, 2010
1092010
Phaseless inverse scattering problems in three dimensions
MV Klibanov
SIAM Journal on Applied Mathematics 74 (2), 392-410, 2014
1042014
The quasi-reversibility method for thermoacoustic tomography in a heterogeneous medium
C Clason, MV Klibanov
SIAM Journal on Scientific Computing 30 (1), 1-23, 2008
1042008
Inverse problems in the large and Carleman bounds
MV Klibanov
Differential Equations 20 (6), 755-760, 1984
1021984
Global convexity in a three-dimensional inverse acoustic problem
MV Klibanov
SIAM Journal on Mathematical Analysis 28 (6), 1371-1388, 1997
1011997
Lipschitz stability of an inverse problem for an acoustic equation
MV Klibanov, M Yamamoto
Applicable Analysis 85 (05), 515-538, 2006
1002006
Reconstruction procedures for two inverse scattering problems without the phase information
MV Klibanov, VG Romanov
SIAM Journal on Applied Mathematics 76 (1), 178-196, 2016
962016
Carleman estimates for the regularization of ill-posed Cauchy problems
MV Klibanov
Applied Numerical Mathematics 94, 46-74, 2015
882015
The system can't perform the operation now. Try again later.
Articles 1–20